# SDR AALA20150211018

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 65,364 hours, 7,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 62465
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M33407 FAILED 15 MINUTE CAPACITY CHECK TWICE IAW PC 2945, NEEDS REPLACEMENT.  R & R EMER LIGHT PACK M33407 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
